# SDR ASAA2023110346003

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,951 hours, 11,269 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #2 DURING PERFORMING T/C 78273000 FOUND ECONOMIC MSG NBR: 77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANG. GROUNDED - YES. ON DEFERRAL.
